# SDR SWAA2025012280566

- Difficulty date: December 23, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD ANGLE BS 695 AND BL 0 FLOOR STRUCTURE PASSENGER CABIN 2024-767204<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25.;[02] REPLACED ANGLE LOCATED ON BS 695 AND BL 0 FLOOR STRUCTURE PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 273A9110 SHEET: 6 REV A SEE INDIVIDUAL SING OFF BELOW;[03] REPLACED ANGLE LOCATED ON BS 695 AND BL 0 FLOOR STRUCTURE PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 273A9110 SHEET: 6 REV A SEE INDIVIDUAL SING OFF BELOW AS RII
